We study a semilinear fourth order elliptic problem with exponential nonlinearity. Motivated by a question raised in [P.-L. Lions, SIAM Rev., 24 (1982), pp. 441–467], we partially extend results known for the corresponding second order problem. Several new difficulties arise and many problems still remain to be solved. We list those of particular interest in the final section.

A Semilinear Fourth Order Elliptic Problem with Exponential Nonlinearity

MITIDIERI, ENZO;
2005

Abstract

We study a semilinear fourth order elliptic problem with exponential nonlinearity. Motivated by a question raised in [P.-L. Lions, SIAM Rev., 24 (1982), pp. 441–467], we partially extend results known for the corresponding second order problem. Several new difficulties arise and many problems still remain to be solved. We list those of particular interest in the final section.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11368/1697496
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 70
  • ???jsp.display-item.citation.isi??? ND
social impact